TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Number of items: 2.

Bothe, Dieter and Denk, Robert and Hieber, Matthias and Schnaubelt, Roland and Simonett, Gieri and Wilke, Mathias and Zacher, Rico :
Special Issue: Parabolic Evolution Equations, Maximal Regularity, and Applications - Dedicated to Jan Pruss Preface.
[Online-Edition: http://dx.doi.org/10.1007/s00028-017-0387-1]
In: Journal of Evolution Equations, 17 (1) pp. 1-15. ISSN 1424-3199
[Article] , (2017)

Pruess, Jan and Saal, Juergen and Simonett, Gieri :
SINGULAR LIMITS FOR THE TWO-PHASE STEFAN PROBLEM.
In: Discrete and Continuous Dynamical Systems, 33 pp. 5379-5405.
[Article] , (2013)

This list was generated on Tue May 21 00:12:37 2019 CEST.